# SDR AU000085

- Difficulty date: January 20, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 332A32202700
- Condition: Corroded
- Location: M/R Gearbox
- Component: Main Rotor Gearb, Aerosp, 332A32100701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR GEARBOX LEAKING OIL FROM THE AREA OF THE ROTOR BRAKE ATTACHMENT LUGS. INVESTIGATION FOUND CORROSION AROUND THE STAINLESS STEEL SLEEVE.
